# SDR USAA2014031800003

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 35,422 hours, 23,804 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NO SLAT DEPLOYMENT ON LANDING.  INSPECTED SLAT CONTROL SYS, FOUND NO DEFECTS.  REMOVED WING ACCESS PANELS, RESET SLAT SYS IAW AMM 27-80-00-869-004-A.  PERFORMED OPERATIONAL TEST IAW AMM 27-54-00-710-002-A.  SLAT & FLAP SYS CHECKED NORMAL. REINSTALLED WING ACCESS PANELS, ACFT OK TO CONTINUE.
